# SDR UIEA01103

- Difficulty date: October 28, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM MIA PASSING FL 33, FELT ABRUPT UNCOMMANDED YAW OF AIRCRAFT.  LOWER RUDDER INDICES SHOWED DISPLACEMENT 5 DEGREES RIGHT OF CENTER.  UPPER RUDDER INDICES SHOWED CENTERED.  TURNED OFF LOWER YAW DAMPER, CONDITION STOPPED.  INITIATED RETURN TO MIA.  (M)
